# SDR DALA2019091705383

- Difficulty date: January 28, 2018
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 85,555 hours, 38,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DURING THE ACCOMPLISHMENT OF THE 2KU MOD EIGHT (QTY 8) DENTS WERE NOTED IN PROXIMITY OF THE 2KU DOUBLERS (LUG AND FEED THROUGH) AND RADOME BETWEEN FS460 AND FS660 AND S-4L - S-4R. CORRECTIVE ACTION: REF ERA 565228-14 REV C. (0401836)
